# SDR DALA2015031502184

- Difficulty date: March 11, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 20,877 hours, 8,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING ACFT FAILED FUNCTIONAL CHECK FOR THE EMERGENCY LIGHTING. MAINTENANCE REPLACED THE BATTERIES IAW AMM 33-51. OPS CHECKED GOOD.
